Jump to content
Jade Shadows: Share Bug Reports and Feedback Here! ×
  • 0

Turning Off Lens Flare, Flashing, Flickering, Etc.


wulfnutzz
 Share

Question

Is there a way to do it?  I turned off Bloom in the settings but the rest of the problems are still around.

I started playing over the weekend and feel like my eyes cannot take much more of this.  Dont really understand the decision behind including such heavy epilepsy enducing effects.

Link to comment
Share on other sites

6 answers to this question

Recommended Posts

https://warframe.com/terms

 

d.     A SMALL PERCENTAGE OF USERS MAY EXPERIENCE EPILEPTIC SEIZURES WHEN EXPOSED TO CERTAIN LIGHT PATTERNS OR BACKGROUNDS ON A COMPUTER SCREEN OR WHILE USING THE WEBSITE OR THE SERVICE. CERTAIN CONDITIONS MAY INDUCE PREVIOUSLY UNDETECTED EPILEPTIC SYMPTOMS EVEN IN USERS WHO HAVE NO HISTORY OF PRIOR SEIZURES OR EPILEPSY. IF YOU, OR ANYONE IN YOUR FAMILY, HAVE AN EPILEPTIC CONDITION, CONSULT YOUR PHYSICIAN PRIOR TO USING THE SERVICE. IMMEDIATELY DISCONTINUE USE OF THE SERVICE AND CONSULT YOUR PHYSICIAN IF YOU EXPERIENCE ANY OF THE FOLLOWING SYMPTOMS WHILE USING THE SERVICE: DIZZINESS, ALTERED VISION, EYE OR MUSCLE TWITCHES, LOSS OF AWARENESS, DISORIENTATION, ANY INVOLUNTARY MOVEMENT, OR CONVULSIONS.
Link to comment
Share on other sites

i dont understand what this has to do with my question really

 

i'm not asking for the terms of service but rather how to turn off unneccessary and excesive graphic effects that turn people away from playing the game

 

I assume he's implying that you can't actually turn them off, and that it's one's loss if they do play. 

TBH I  just want to be able to turn it off because I don't have that great of a computer.

Link to comment
Share on other sites

I assume he's implying that you can't actually turn them off, and that it's one's loss if they do play. 

TBH I  just want to be able to turn it off because I don't have that great of a computer.

was it confirmed by the devs that those effects cant be disabled ? (config file somewhere?) since its a PC i'd assume there has to be a way

 

and i cant be the first one asking this on these forums, the internet is just full of people going as far as ridiculing the game for its overuse of "bling"

Link to comment
Share on other sites

was it confirmed by the devs that those effects cant be disabled ? (config file somewhere?) since its a PC i'd assume there has to be a way

 

and i cant be the first one asking this on these forums, the internet is just full of people going as far as ridiculing the game for its overuse of "bling"

 

There are no hidden configuration files anywhere for Warframe. The only suggestion I can offer is to play the game on lowest settings possible and in windowed mode, to reduce the glaring effects of playing in fullscreen (less strain on the eyes with a smaller window). 

Link to comment
Share on other sites

Have you tried experimenting with the brightness and contrast settings on your monitor?  Changing contrast in the game may help too, and disabling color correction might help make it look more 'right' after playing with contrast.

 

They really do need to implement more detailed options (I wish I could just turn the bloom down by 60%, and change look speed and look acceleration separately).

Edited by Soul_Shinobi
Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...